# SDR AALA2018060519017

- Difficulty date: May 31, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 13,555 hours, 5,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1C MOUNTED EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LIGHT IAW AMM 33-51-19. OPS CHECKED NORMAL.
